# SDR COMA0860291

- Difficulty date: June 16, 2008
- Submitted: July 29, 2008
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 30,545 hours, 26,805 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 625 S15l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV-6, INSPECTION FOUND FRAME 625 TO STRINGER 15L ATTACH CLIP CRACKED.  REMOVED AND REPLACED CLIP IN ACCORDANCE WITH SRM 51-42-20.  (S)
